# SDR QXEA2009042400289

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 5,079 hours, 5,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - UPON ROTATION FUSELAGE DOOR WARNING LIGHT ILLUMINATED AND AIRCRAFT DID NOT PRESSURIZE.  AFTER RETURN TO FIELD BAGGAGE DOOR HANDLE WAS STICKING OUT.  MAINTENANCE PERFORMED A INSPECTION OF THE AFT CARGO DOOR AND OPERATIONAL TEST IAW AMM TASK 52-31-00-710-801.  NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
